Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: question: why are MAOIs dangerous with stimulants linkadge

Posted by undopaminergic on May 18, 2020, at 11:14:40

In reply to Re: question: why are MAOIs dangerous with stimulants undopaminergic, posted by linkadge on May 18, 2020, at 10:37:58

> I'm not sure. I haven't read too much on the nature of parnate's monoamine release. Unfortunately, I had a spontaneous hypertensive crisis on 40mg of parnate. I was yanked off even though it was working.
>

Sorry to hear that.

> depression. I've used PEA + FO-TI before with good results. It is a very fast acting mood elevator.
>

I know PEA is a very powerful drug when it reaches sufficient concentrations. I achieved that through selegiline, and I was abusing it, because I was seduced by the mood elevation. Then, at one point, I realised there was a total lack of results, and I stopped it, but I had already suffered the meth-like neurotoxicity by then. I feel I may be just about "recovered" now.

-undopaminergic


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:undopaminergic thread:1110215
URL: http://www.dr-bob.org/babble/20200511/msgs/1110237.html